Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pregnant. Taken cytotec, blood clots, dark brown spotting, stomach pain, diarrhea, nausea. Any harm to the fetus on taking this drug?

hi, im XXXXXXX, i just want to know if my baby will be safe after i intake 2 tablets of cytotec within 2 days, i experience a little of blood clot and dark brown spotting, and i also experience tummy ache and diarrhea i did not intake the 3rd doze, and upon each day i never inserted 2 tablets, just 2 days that i experienced spotting, this is also the second day that no blood came out, i can still feel of vomiting and picky regarding to foods. can you answer me please? thankyou so much
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Akane,
You are welcome here.
I hope you know these tablets are used for medically inducing abortion & anyone who wishes to retain her pregnancy must not use these drugs.
If you want to know, how is your baby? you can go for a pelvic ultrasound scan. It will tell you about the viability status of your baby.
I suggest you should also see a gynecologist & seek advise after clinical evaluation. She/he may also give you advise about your general health & prenatal vitamins.
Wish you best of luck.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor